# SDR CALA0000475

- Difficulty date: April 15, 2000
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N16804
- Make and model: Doug DC-9-82
- Aircraft serial: 49246
- Aircraft time: 51,345 hours, 23,585 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND EXTERNAL FUSELAGE SKIN DENTED AT FS 1380 BETWEEN LONGERON 4L AND 6L.  THE DENTED SECTION OF SKIN WAS CUTOUT IAW SRM 53-01, FIGURE 2.  A REPAIR DOUBLER AND FILLER WERE INSTALLED IAW SRM 53-01,  FIGURE 2, 51-30-02, AND 51-30-08.
